... anti-depressants did go away, meaning I was able to have orgasms again, which was wonderful. However, by the sixth week I couldn't stop crying for four days, my rage had returned for the first time in 20 years, and my ability to have orgasms had also disappeared by the fourth week. I had become manic and was considering checking into a hospital. I am back on Effexor and doing fine. I'll take stability and good mental health over orgasms any day. It was terrifying, really, really terrifying to be that out of control. Make sure you see your doctors frequently. My whole personality completely changed
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Citalopram seems to really work for me, but the sexual side effects (problems with achieving orgasm) really sucks. Does anyone know if switching from ...
2 answers • 7 Jun 2011
Has anyone experienced decreased libido or inability to orgasm?
5 answers • 10 Feb 2012
My boyfriend started on viibryd 2 weeks ago. On the 10mg he did not experience any side effects, but this week now on 20mg is having trouble ...
7 answers • 25 Aug 2012
I've been on viibryd for almost 3 months and have been experiencing rage. I've always had a little bit of a temper but nothing like this. I ...
1 answer • 4 Nov 2013
... but the sexual side effects are unacceptable. Erectile dysfunction, anorgasmia,
2 answers • 30 Jun 2014